Share this:
CDICICCO
@cdicicco

Posts: 1
Joined: Apr 27, 2015

Diagnosed with pernicious anemia; my stomach distends after eating

Posted by @cdicicco, Apr 27, 2015

When I was diagnosed with pernicious anemia, I noticed that my stomach would distend after almost every meal and I would remain full longer than usual. The issue subsided once I started on the injections, but when I was put on the vitamin to maintain, I noticed the old issue of stomach distention reappeared and I gained weight instead of losing. Is there a correlation. Did the lack of an intrinsic factor destroy some enzyme needed for proper digestion of food. I have no idea, and would appreciate any clues, ect..

REPLY

Wow! This is my distention!!!! How r u now??

Do you take b12 in tablet or liquid? The liquid held under tongue is better absorbed than tablet. Also ask Dr for Rx for enzymes to help digest food.

Sorry to be so long with a reply. I did not do it right.

I don’t have any digestion problem. My recent intrinsic factor test was 22.6. I have taken monthly B12 injections for 13 months. My symptoms are: aching, neuropathy in hands and feet, some spinal cord deterioration, awkwardness in feet and hands, fatigue.

@ntp01

Do you take b12 in tablet or liquid? The liquid held under tongue is better absorbed than tablet. Also ask Dr for Rx for enzymes to help digest food.

Jump to this post

Any oral B12 does nothing to halt the progression of pernicious anemia. I gave monthly B12 injections.

I would like to know if the intrinsic factor level blood test ever goes down. Do the red blood cells ever get back to normal. . I understand that this is s lifetime deal, but I want to understand more about it. I have B12 1 milliliter injections once a month.

Please login or register to post a reply.